Alert archive / North Carolina / Tornado Warnings in 2006

Tornado Warning 18, NWS Raleigh, NC

June 11, 2006Wake County, North Carolina

NWS Raleigh, NC issued this tornado warning at Jun 11, 2006, 8:49 PM EDT for Wake County, North Carolina. It was in force for 26 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2006, 8:49 PM EDT (00:49 UTC)
Expired
Jun 11, 2006, 9:15 PM EDT
In force
26 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 32 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 8:55 PM EDTTORNADONew Hill, NCPUBLIC REPORT TORNADO ON HARRIS LAKE
Jun 11, 9:01 PM EDTTSTM WND DMG2 S Holly Springs, NCNUMEROUS TREES DOWN SOUTH OF HOLLY SPRINGS NEAR THE WILBON AREA.
Jun 11, 9:06 PM EDTHAIL 0.255 Ssw Holly Springs, NCPEA SIZED HAIL ON VOORHEES LANE.
Jun 11, 9:06 PM EDTHAIL 0.755 Ssw Holly Springs, NCPENNY SIZED HAIL ON VOORHEES LANE.
Jun 11, 9:15 PM EDTTSTM WND DMG2 Sw Fuquay-Varina, NCLARGE TREE DOWN... BLOCKING PINEY GROVE-WILBON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:47 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2006-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2006-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
806 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KRAH 120048
TORRAH
NCC183-120115-
/O.NEW.KRAH.TO.W.0018.060612T0049Z-060612T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
849 PM EDT SUN JUN 11 2006

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN WAKE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 915 PM EDT

* AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 6 MILES SOUTH OF NEW HILL...OR ABOUT 15 MILES SOUTHWEST OF
  CARY...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FUQUAY-VARINA...

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF THE
BUILDING IN A SMALL ROOM SUCH AS A CLOSET OR BATHROOM OR IN AN
INTERIOR HALLWAY. USE BLANKETS OR PILLOWS TO PROTECT YOUR BODY FROM
FLYING DEBRIS. STAY AWAY FROM WINDOWS AND EXTERIOR WALLS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3554 7875 3559 7898 3560 7899 3564 7898
      3570 7890 3554 7869 3553 7870 3553 7874

$$

VINCENT
2 follow-up statements
000 
WWUS52 KRAH 120101
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
858 PM EDT SUN JUN 11 2006

NCC183-120115-
/O.CON.KRAH.TO.W.0018.000000T0000Z-060612T0115Z/
WAKE NC-
858 PM EDT SUN JUN 11 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR 
SOUTHWESTERN WAKE COUNTY...

AT 852 PM EDT...THE PUBLIC REPORTED A TORNADO OVER HARRIS LAKE.  THE 
TORNADO IS MOVING SOUTHEAST AT 15 MPH. THE TORNADO WILL BE NEAR THE 
TOWN OF DUNCAN BY 910 PM.

...THIS IS A DANGEROUS SITUATION...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 
MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3554 7875 3559 7898 3560 7899 3564 7898
      3570 7890 3554 7869 3553 7870 3553 7874

$$

VINCENT
000 
WWUS52 KRAH 120117
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
916 PM EDT SUN JUN 11 2006

NCC183-120126-
/O.EXP.KRAH.TO.W.0018.000000T0000Z-060612T0115Z/
WAKE NC-
916 PM EDT SUN JUN 11 2006

...THE TORNADO WARNING FOR SOUTHWESTERN WAKE COUNTY HAS EXPIRED AT 
915 PM EDT...

THE TORNADO HAS MOVED SOUTH OF WAKE COUNTY INTO HARNETT COUNTY.

A SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAKE COUNTY REMAINS IN 
EFFECT UNTIL 945 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3554 7875 3559 7898 3560 7899 3564 7898
      3570 7890 3554 7869 3553 7870 3553 7874

$$

VINCENT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:10 PM EDT, 6 hours 39 minutes earlier.

Area forecast discussion, Jun 11, 2:10 PM EDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
210 PM EDT SUN JUN 11 2006

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON IN UNSTABLE AIRMASS.
SURFACE BOUNDARY ALONG NORTHERN PORTIONS OF FORECAST AREA AND MAV
NOTED BY SPC ARE THE PRINCIPAL MET FEATURES FOR STORMS OTHER THAN
DAY TIME HEATING. STORMS LIKELY BE ORGANIZED ALONG NORTHERN TIER OF
FORECAST AREA WHILE PULSE STORMS EXPECTED SOUTHERN TIER. SOME STORMS
EXPECTED BE SVR AND SPC LIKELY ISSUE SVR STORM WATCH FOR NORTHERN
PORTION OF FORECAST AREA BY LATE AFTERNOON INTO EVENING. DUE TO
APPROACHING SHORT WAVE ALOFT WILL CARRY POPS THROUGH THE OVERNIGHT.
HOWEVER LOSS OF DAYTIME HEATING WILL LIMIT SVR TO EVE AND ACTIVITY
SHOULD DIMINISH AS WELL...ESPECIALLY SOUTHERN TIER. CHANCE POPS
CONTINUE FOR MONDAY. BY MONDAY EVENING THE BETTER MOISTURE AND
FRONTAL BOUNDARY HAVE MOVED SEAWARD WITH UPPER LEVEL TROUGH PASSING
AS WELL. CHANCE POPS FOR MONDAY NIGHT LIMITED TO EASTERN TIER OF CWA
FOR ONLY THE EVENING HOURS.

ON TUESDAY AND WEDNESDAY THE TROPICAL SYSTEM (NOW ALBERTO)IS
EXPECTED BY TCP TO MOVE NE ALONG SE US COAST. GOOD WESTERLIES ALOFT
SHOULD KEEP SYSTEM OFFSHORE AND PLACE BEST RAINFALL EAST OF TRACK.
SO POPS WILL BE LOW FOR TUE AND WED WITH THE BETTER CHANCE IN THE
FAR EASTERN TIER.

CLOUDS MON AND NE WINDS TUE AND WED SHOULD KEEP DAYTIME HIGHS AT TO
JUST BELOW SEASONAL NORMS. AFTER ANOTHER MUGGY NIGHT FOR TONIGHT.
THEN LOWER DEWPOINTS PROVIDES COOLER NIGHTS SUNDAY NIGHT AND MONDAY
NIGHT WITH LOWS BECOMING A LITTLE WARMER TUESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...

FOR THE EARLY PART OF THE LONG TERM FORECAST...CONTINUED TO FOLLOW
CLOSELY THE EXTENDED FORECAST GUIDANCE FROM HPC DUE TO SOME
UNCERTAINTY REGARDING THE TRACK OF ALBERTO.  THIS RESULTS IN A
CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY...WITH A
SLIGHT CHANCE LINGERING INTO THURSDAY.  IF THE RESULTANT TRACK IS
EXACTLY AS FORECAST WOULD ANTICIPATE CHANCES FOR RAIN BEING LOWERED
FOR WEDNESDAY AND THURSDAY DUE TO SUBSIDENCE.  FOR THE LATER PART OF
THE WORK WEEK...FINALLY SOME INDICATION OF INCREASED HEIGHTS ALOFT
AND SURFACE RIDGING EXTENDING WEST ACROSS THE NORTHERN GULF.  THIS
SHOULD SETTLE THE ACTIVE WEATHER PATTERN...AT LEAST FOR A TIME...
OVER CENTRAL NORTH CAROLINA.

EXTENDED GUIDANCE WOULD POINT TO SOME SMALL CHANCE OF INSTABILITY
SHOWERS AND THUNDERSTORMS DUE TO LINGERING 850MB MOISTURE AND
HEATING.  HOWEVER...GIVEN THE RIDGING SURFACE AND ALOFT...AND NOT
WANTING IN THE GRIDDED AND WORDED FORECASTS A SLIGHT CHANCE OF
SHOWERS EVERY DAY...OPTED TO HAVE FRIDAY AND SATURDAY DRY.
TEMPERATURES SHOULD RISE WELL INTO THE 80S...AND IF WINDS CAN BECOME
A LITTLE MORE SOUTHWEST THAN CURRENTLY FORECAST...COULD NOT RULE OUT
READINGS AT LEAST IN THE LOWER 90S IN SPOTS WITH INCREASING
THICKNESSES ESPECIALLY FOR THE DAY SATURDAY.  GFS HAS HIGHER MEAN
MOISTURE MOVING IN SUNDAY SO WITH HEATING COULD BE A SLIGHT CHANCE
OF SHOWERS THEN AND WILL HAVE THAT IN THE GRIDDED FORECAST.

&&

.AVIATION...

TIMING OF PERIODS OF SHOWERS AND THUNDERSTORMS DIFFICULT BUT...
FOLLOWING THE CONSENSUS OF THE LATEST NAM AND RUC...ANTICIPATE A
ROUND OF SHOWERS AND THUNDERSTORMS FROM AROUND 22Z TO 03Z FROM WEST
TO EAST.  INCREASING SURFACE CONVERGENCE AND SURFACE-BASED THETA-E
ON MSAS OVER THE FAR WEST PART OF THE STATE...ALONG WITH INCREASING
INSTABILITY...SHOULD RESULT IN INITIAL DEVELOPMENT IN THE WEST
MOVING ACROSS CENTRAL NORTH CAROLINA DURING THE EVENING.  FOLLOWING
THIS...APPROACHING SHORTWAVES FROM THE WEST...EITHER REMNANT MCV
FROM EARLIER MCS OVER THE MID-MISSISSIPPI VALLEY OR STRONGER WAVE
MOVING SOUTH FROM THE WESTERN GREAT LAKES...MAY AID IN FURTHER
DEVELOPMENT LATE TONIGHT.  FORECAST PERIODS OF MVFR WITH TEMPO OF
IFR CONDITIONS IN MODERATE THUNDERSTORMS...WITH THE BEST CHANCES OF
LINGERING...PREDOMINATE IFR CONDITIONS IN THE TRIAD AROUND AND AFTER
12Z MONDAY.  THIS IS WHERE MOS GUIDANCE FORECASTS PREVAILING
NORTHEAST SURFACE WIND FOR MUCH OF THE MORNING.  CONDITIONS SHOULD
IMPROVE TO HIGH MVFR OR VFR THROUGHOUT CENTRAL NORTH CAROLINA BY
AROUND 15Z MONDAY WITH SURFACE WINDS MOSTLY UNDER 10KTS.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KK
LONG TERM...DJF
AVIATION...DJF
Hazardous weather outlook, Jun 11, 5:06 AM EDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
506 AM EDT SUN JUN 11 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-120915-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
506 AM EDT SUN JUN 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

...SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS CENTRAL NORTH
CAROLINA TODAY INTO TONIGHT...

A NEARLY STATIONARY FRONT WILL EXTEND FROM EAST TO WEST ACROSS
CENTRAL NORTH CAROLINA THROUGH THIS AFTERNOON AND EVENING. THIS
BOUNDARY WILL PROVIDE A FOCUS FOR STRONG TO SEVERE THUNDERSTORMS...
AS UPPER LEVEL DISTURBANCES TRACK FROM NORTHWEST TO SOUTHEAST OVER
THE STATE.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH DAYBREAK
ESPECIALLY ACROSS THE NORTHERN PIEDMONT. THIS SEVERE THREAT IS IN
RESPONSE TO ONGOING STRONG TO SEVERE THUNDERSTORMS OVER THE
NORTHERN FOOTHILLS AT 330 AM... TRACKING EAST SOUTHEAST INTO THE
NORTHERN PIEDMONT. THIS ACTIVITY IS EXPECTED TO GRADUALLY WEAKEN
AS IT PUSHES EAST INTO THE PIEDMONT THROUGH DAYBREAK. LOCALLY
HEAVY RAIN AND FREQUENT LIGHTNING WILL ACCOMPANY THESE STORMS.
ISOLATED STRONG WIND GUSTS TO 50 MPH AND HAIL TO PENNIES WILL BE
POSSIBLE MAINLY NORTH OF THE INTERSTATE 40 CORRIDOR BEFORE THE
STORMS WEAKEN BY DAYBREAK.

A MORE SIGNIFICANT SEVERE THREAT EXISTS FROM MID TO LATE AFTERNOON
INTO THE EVENING HOURS TONIGHT. CLEARING SKIES THIS MORNING WILL
ALLOW FOR STRONG HEATING AND DESTABILIZATION OF THE AIR MASS OVER
CENTRAL NORTH CAROLINA. THUNDERSTORMS ARE AGAIN EXPECTED TO
DEVELOP BY EARLY TO MID AFTERNOON OVER THE MOUNTAINS... AND SPREAD
OUT INTO TO THE PIEDMONT LATE TODAY THROUGH THE EVENING.

LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS. LOCALLY
HEAVY RAIN WITH TRAINING OF STORMS WILL BE A THREAT AS WELL.
RAINFALL AMOUNTS OF 1 TO 2 INCHES... WITH LOCALLY HIGHER AMOUNTS
WILL OCCUR WHERE 2 OR 3 STORMS TRAIN OVER THE SAME LOCATION.

THE MAIN TIME OF CONCERN FOR SEVERE WEATHER WILL BE THROUGH
DAYBREAK ACROSS THE PIEDMONT TRIAD... THEN AGAIN FOR ALL THE
PIEDMONT BETWEEN 200 PM AND 800 PM... AND FOR THE SANDHILLS AND
COASTAL PLAIN BETWEEN 400 PM AND 200 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON.

BADGETT

In the hours before

Local storm report, Jun 11, 8:20 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
820 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     3 SSE SAXAPAHAW         35.91N 79.30W
06/11/2006                   ALAMANCE           NC   TRAINED SPOTTER

            NUMEROUS ONE INCH IN DIAMETER TREE BRANCHES DOWN ON NC
            HWY 87 NEAR ELI WHITNEY.

&&

BSD
Local storm report, Jun 11, 8:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
825 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     GREENSBORO              36.08N 79.83W
06/11/2006                   GUILFORD           NC   TRAINED SPOTTER

            TWO...SIX TO EIGHT INCH DIAMETER TREES DOWN NEAR
            INTERSECTION OF OWEN AND MARKHAM RD.

&&

BSD
Local storm report, Jun 11, 8:26 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
826 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     GREENSBORO              36.08N 79.83W
06/11/2006                   GUILFORD           NC   TRAINED SPOTTER

            TWO LARGE OAK TREES DOWN NEAR THE INTERSECTION OF SUMMIT
            AVE. AND DANE ST.

&&

BSD
Local storm report, Jun 11, 8:27 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
827 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     GREENSBORO              36.08N 79.83W
06/11/2006                   GUILFORD           NC   TRAINED SPOTTER

            TREES ON POWER LINES AT RANKIN CHURCH RD.

&&

BSD
Special weather statement, Jun 11, 8:32 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
832 PM EDT SUN JUN 11 2006

NCZ042-078-120130-
JOHNSTON-WAYNE-
832 PM EDT SUN JUN 11 2006

...STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTHERN JOHNSTON AND WAYNE
COUNTIES THROUGH 930 PM EDT...

AT 832 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 12 MILES
WEST OF GRANTHAM...OR ABOUT 17 MILES SOUTH OF SMITHFIELD...MOVING
EAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...GRANTHAM...
MAR-MAC...BROGDEN...GOLDSBORO...AND...ELROY.

GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. SOME
DOWNED TREE BRANCHES ARE POSSIBLE. LIGHT OBJECTS SUCH AS
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE
TOSSED AROUND.

REMEMBER...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE REGION
UNTIL 11 PM EDT.

WSS
Local storm report, Jun 11, 8:33 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
833 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     GREENSBORO              36.08N 79.83W
06/11/2006                   GUILFORD           NC   TRAINED SPOTTER

            TREES ON POWER LINES AT RANKIN CHURCH NEAR SUMMIT AVE.

&&

BSD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:25 PM EDTSevere Thunderstorm WarningRAHChatham35 min
Jun 11, 8:35 PM EDTSevere Thunderstorm WarningRAHHarnett, Wake40 min
Jun 11, 8:51 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne39 min
Jun 11, 8:53 PM EDTTornado WarningRAHHarnett37 min
Jun 11, 9:12 PM EDTSevere Thunderstorm WarningRAHWake33 min
Jun 11, 9:26 PM EDTSevere Thunderstorm WarningRAHJohnston49 min
Jun 11, 10:03 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Warren42 min
Jun 11, 10:36 PM EDTSevere Thunderstorm WarningRAHHalifax24 min
Jun 12, 2:44 PM EDTSevere Thunderstorm WarningRAHScotland31 min
Jun 12, 3:27 PM EDTSevere Thunderstorm WarningRAHCumberland33 min
Jun 12, 3:49 PM EDTSevere Thunderstorm WarningRAHSampson26 min
Jun 12, 4:05 PM EDTSevere Thunderstorm WarningRAHRichmond40 min
Jun 12, 4:49 PM EDTSevere Thunderstorm WarningRAHAnson41 min
Jun 12, 5:35 PM EDTSevere Thunderstorm WarningRAHHarnett25 min
Jun 12, 5:47 PM EDTSevere Thunderstorm WarningRAHJohnston28 min
Jun 12, 5:56 PM EDTSevere Thunderstorm WarningRAHLee34 min
Jun 12, 6:14 PM EDTSevere Thunderstorm WarningRAHJohnston34 min
Jun 12, 7:08 PM EDTSevere Thunderstorm WarningRAHWayne22 min

Nearby

Tornado Warnings in North Carolina, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.